The Annals of Mathematical Statistics

On the Asymptotic Theory of Fixed-Size Sequential Confidence Bounds for Linear Regression Parameters

Leon J. Gleser

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 2 (1965), 463-467.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700157

Digital Object Identifier
doi:10.1214/aoms/1177700157

Mathematical Reviews number (MathSciNet)
MR172424

Zentralblatt MATH identifier
0136.39501

JSTOR
links.jstor.org

Citation

Gleser, Leon J. On the Asymptotic Theory of Fixed-Size Sequential Confidence Bounds for Linear Regression Parameters. Ann. Math. Statist. 36 (1965), no. 2, 463--467. doi:10.1214/aoms/1177700157. https://projecteuclid.org/euclid.aoms/1177700157


Export citation

Corrections

  • See Correction: Leon Jay Gleser. Correction Note: Correction to On the Asymptotic Theory of Fixed-Size Sequential Confidence Bounds for Linear Regression Parameters. Ann. Math. Statist., Volume 37, Number 4 (1966), 1053--1055.